# SDR FDEA202404020537

- Difficulty date: April 2, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975205
- Condition: Gouged
- Location: Frm 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR - SEAT TRACK CROWN AREA GOT A GOUGE LOCATION AT FR28 PLUS 3" AND -  Y953 ACCOMPLISHED THE CAT.A MAJOR SEAT TRACK SPLICE REPAIR PER GMM 6-2-100 AT MAIN DECK FR 28 AND -Y953 IAW  SRM 53-10-16-201, PARA.4, PAGE 203-208, FIG 201.
